# SDR UHLA2013092000481

- Difficulty date: September 20, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 23,732 hours, 14,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIVETS ON RT SEAL CROSSBEAM 84.  R & R CROSSBEAM.
